advertisement
Question
Posted by: Chantelle | 2011/01/31

No Periods

Morning Doc
I was on the injection for about 8 years, went off it and fell pregnant with my first child in abouth 1.5 years. Went on the Pill (yasmin) for 2 years and fell pregnant again with my second. My husband then went for a vasectomy and I went off all kinds of contraception, but now I don''t get my periods anymore. The last time was about 2 months ago and before that I also waited about 2 months. Is it a problem or is it just my body adjusting.
I''m 31 years

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You don't say how long ago you stopped the Pill, but it can take up to 6 months for your body to adjust.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Chantelle | 2011/02/02

Hi

I stopped it last year April. Everything was normal up to October last year.

Reply to Chantelle
Posted by: Chantelle | 2011/02/02

I stopped it last year April. My periods were fine up to about October last year when the problem started

Reply to Chantelle
Posted by: gynaedoc | 2011/02/01

You don't say how long ago you stopped the Pill, but it can take up to 6 months for your body to adjust.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2011/02/01

You don't say how long ago you stopped the Pill, but it can take up to 6 months for your body to adjust.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement